# SDR DALA2021113007347

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 129,919 hours, 19,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 COCKPIT EMERGENCY LIGHT COVER AND BASE CAME OFF ON TAKEOFF. CORRECTIVE ACTION: REPLACED COCKPIT EMERGENCY ASSY IN REF TO 767 AMM 33-51 OPS CHECK NORMAL. (8154910)
